# SDR DALA2022112807583

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 71,500 hours, 30,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DURING SERVICE CHECK FOUND FORWARD LIFE RAFT PRESSURE BELOW LIMITS. CORRECTIVE ACTION: REPLACED FWD LIFE RAFT. (9809524)
